RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 628–633 (Mi tvp3142)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On a lower bound for the probability of the correct classification of observations

I. M. Arbekov, G. V. Proskurin


DOI: https://doi.org/10.4213/tvp3142

Full text: PDF file (309 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 532–537

Bibliographic databases:

Received: 10.07.1992
Revised: 03.08.1995

Citation: I. M. Arbekov, G. V. Proskurin, “On a lower bound for the probability of the correct classification of observations”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 628–633; Theory Probab. Appl., 41:3 (1997), 532–537

Citation in format AMSBIB
\Bibitem{ArbPro96}
\by I.~M.~Arbekov, G.~V.~Proskurin
\paper On a lower bound for the probability of the correct classification of observations
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 628--633
\mathnet{http://mi.mathnet.ru/tvp3142}
\crossref{https://doi.org/10.4213/tvp3142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450078}
\zmath{https://zbmath.org/?q=an:0885.62067}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 532--537
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3142
  • https://doi.org/10.4213/tvp3142
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rau Ch., “Bayes Classifiers of Three-Dimensional Rotations and the Sphere with Symmetries”, Stat. Probab. Lett., 83:3 (2013), 930–935  crossref  mathscinet  zmath  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:176
    Full text:52
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019